# SDR TRAX200800884

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 10,914 hours, 7,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT UNDER FLOOR CRAWLWAY, FLOORBEAM ANGLE IS CORRODED AT FS 280 STR 27.  BLENDED OUT MINOR CORROSION IAW SRM 51-21-06.  MATERAL REMOVED .003 IN OUT OF .006 IN MAX ALLOWED IAW SRM 53-22-55.  (B)
